# SDR USAA2009090392333

- Difficulty date: July 29, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support
- Part number: 655125611
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON SUPPORT STRUCTURE CHORD AT LEFT SIDE OF TRAILING EDGE OF VERTICAL STABILIZER FIN STA 182.30.  REPLACED SUPPORT STRUCTURE AT LEFT SIDE OF TRAILING EDGE OF VERTICAL STABILIZER FIN STA 182.30 IAW B737 SRM 51-40-02 & 51-10-02.
